Kingman's subadditive ergodic theorem
Annales de l'I.H.P. Probabilités et statistiques, Volume 25 (1989) no. 1, p. 93-98
@article{AIHPB_1989__25_1_93_0,
     author = {Steele, J. Michael},
     title = {Kingman's subadditive ergodic theorem},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {25},
     number = {1},
     year = {1989},
     pages = {93-98},
     zbl = {0669.60039},
     mrnumber = {995293},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_1989__25_1_93_0}
}
Steele, J. Michael. Kingman's subadditive ergodic theorem. Annales de l'I.H.P. Probabilités et statistiques, Volume 25 (1989) no. 1, pp. 93-98. http://www.numdam.org/item/AIHPB_1989__25_1_93_0/

M.A. Ackoglu and L. Sucheston, A Ratio Ergodic Theorem for Superadditive Processes, Z. Wahr. Verw. Gebiete, Vol. 44, 1978, pp. 269-278. | MR 509202 | Zbl 0386.60045

M.A. Ackoglu and U. Krengle, Ergodic Theorems for Superadditive Processes, J. für die Reine und Angewante Math., Vol. 323, 1981, pp. 53-67. | MR 611442 | Zbl 0453.60039

D.L. Burkholder, Discussion of Prof. Kingman's paper, Ann. Probab., Vol. 1, 1973, pp. 900-902. | MR 356192

A. Del JUNCO, On the Decomposition of a Subadditive Stochastic Process, Ann. Probability, Vol. 5, 1977, pp. 298-302. | MR 443081 | Zbl 0362.60053

J.G. Deken, Some Limit Result for Longest Common Subsequences, Discrete Math., Vol. 26, 1979, pp. 17-31. | MR 535080 | Zbl 0403.68064

Y. Derriennic, Sur le théorème ergodique sous-additif, C.R. Acad. Sci. Paris, T. 281, Series A, 1975, pp. 985-988. | MR 396903 | Zbl 0327.60028

Y. Derriennic, Quelques applications du théorème ergodique sous-additif, Astérisque, Vol. 74, 1980, pp. 183-201. | MR 588163 | Zbl 0446.60059

Y. Derriennic, Un théorème ergodique presque sous-additif, Ann. Probability, Vol. 11, 1983, pp. 669-677. | MR 704553 | Zbl 0586.28014

N. Ghoussoub and J.M. Steele, Vector Valued Subadditive Processes and Applications in Probability, Ann. Probability, Vol. 8, 1980, pp. 83-95. | MR 556416 | Zbl 0426.60032

T. Kamae, A Simple Proof of the Ergodic Theorem Using Non-Standard Analysis, Israel J. Math., Vol. 42, 1982, pp. 284-290. | MR 682311 | Zbl 0499.28011

Y. Katznelson and B. Weiss, A Simple Proof of Some Ergodic Theorems, Israel J. Math., Vol. 42, 1982, pp. 291-296. | MR 682312 | Zbl 0546.28013

J.F.C. Kingman, The Ergodic Theory of Subadditive Stochastic Processes, J. Roy. Statist. Soc. Ser., Vol. B30, 1968, pp. 499-510. | MR 254907 | Zbl 0182.22802

J.F.C. Kingman, Subadditive Ergodic Theory, Ann. Probability, Vol. 1, 1973, pp. 883-909. | MR 356192 | Zbl 0311.60018

J.F.C. Kingman, Subadditive Processes, Lecture Notes in Math., Vol. 539, 1976, pp. 167-223. | MR 438477 | Zbl 0367.60030

T. Ligget, An Improved Subadditive Ergodic Theorem, Ann. Probability, Vol. 13, 1985, pp. 1279-1285. | MR 806224 | Zbl 0579.60023

P. Loeb, Conversion from Non-Standard Measure Theory and Applications to Probability Theory, Transactions of the American Math. Soc., Vol. 211, 1975. | MR 390154

E. Mourier, Éléments aléatoire dans un espace de Banach, Ann. Inst. H. Poincaré, 1953, pp. 161-244. | Numdam | MR 64339 | Zbl 0053.09503

J. Moulin-Ollagnier, Théorème ergodique presque sous-additif et convergence en moyenne de l'information, Ann. Inst. Henri Poincaré, Vol. B 19, 1983, pp. 257-266. | Numdam | MR 725559 | Zbl 0524.28024

J. Neveu, Courte demonstration du théorème ergodique sur-additif, Ann. Inst. Henri Poincaré, Vol. B 19, 1983, pp. 87-90. | Numdam | MR 699980 | Zbl 0507.60021

D. Ornstein and B. Weiss, The Shannon-McMillan-Breiman Theorem for a Class of Amenable Groups, Israel J. Math., Vol. 44, 1983, pp. 53-60. | MR 693654 | Zbl 0516.28020

K. Schürger, A limit theorem for almost monotone sequences of random variables, Stochastic Processes and their Applications, Vol. 21, 1986, pp. 327-338. | MR 833959 | Zbl 0608.60027

K. Schürger, On Derrienic's almost subadditive ergodic theorem, Acta Math. Hungarica, Vol. 52, 1988 (to appear). | MR 956142 | Zbl 0653.60028

P. Shields, The Ergodic and Entropy Theorems Revisited, I.E.E.E. Transactions in Information Theory, IT-33 (2), 1987, pp. 263-265. | MR 880168 | Zbl 0633.94004

M.D. Smeltzer, Subadditive Stochastic Processes, Bull. Amer. Math. Soc., Vol. 83, 1977, pp. 1054-1055. | MR 458585 | Zbl 0373.60043

J.M. Steele, Empirical Processes and Subadditive Processes, Ann. Probability, Vol. 6, 1978, pp. 118-127. | MR 464379 | Zbl 0374.60037